Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 25, NWS Columbia, SC

April 9, 20114 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Apr 9, 2011, 7:15 PM EDT for 4 counties in South Carolina. It was in force for 45 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2011, 7:15 PM EDT (23:15 UTC)
Expired
Apr 9, 2011, 8:00 PM EDT
In force
45 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Chesterfield County, SC, Kershaw County, SC, Lancaster County, SC, Lee County, SC

The radar

The Columbia radar (KCAE), 90 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 7:15 PM EDTTSTM WND DMG2 Nw Pageland, NCSPOTTER REPORTS METAL ROOF PEELED OFF A HORSE STALL AND MULTIPLE TREES DOWN
Apr 9, 7:15 PM EDTHAIL 1.25Lancaster, SC
Apr 9, 7:19 PM EDTTSTM WND DMG6 Ne Heath Springs, SCCOUNTY EMERGENCY MANAGER REPORTED TREES DOWN ALONG MUSKET ROAD.
Apr 9, 7:25 PM EDTHAIL 1.75E Mcbee, SCMCBEE POLICE DEPARTMENT REPORTED GOLF BALL SIZE HAIL IN MCBEE.
Apr 9, 7:40 PM EDTHAIL 1.5Kershaw, SCSTORM CHASER AND METEOROLOGIST REPORTED 1.50 INCH HAIL IN THE TOWN OF KERSHAW.
Apr 9, 7:45 PM EDTHAIL 1.75Bethune, SCGOLF BALL SIZE HAIL REPORTED AT THE MINI MART IN BETHUNE. WINDSHIELD BROKE ON A CAR.
Apr 9, 7:48 PM EDTHAIL 13 Ese Mcbee, SCLOCAL FARMER REPORTED HAIL DAMAGE TO STRAWBERRY FIELDS AND PEACHES KNOCKED OFF TREES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 2:44 PM EDTSevere Thunderstorm WatchSPC6 hr
Apr 9, 6:16 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

415 
WUUS52 KCAE 092315
SVRCAE
SCC025-055-057-061-100000-
/O.NEW.KCAE.SV.W.0025.110409T2315Z-110410T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
715 PM EDT SAT APR 9 2011

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHESTERFIELD COUNTY IN CENTRAL SOUTH CAROLINA
  NORTHEASTERN KERSHAW COUNTY IN CENTRAL SOUTH CAROLINA
  LANCASTER COUNTY IN CENTRAL SOUTH CAROLINA
  NORTHWESTERN LEE COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 800 PM EDT

* AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR LANCASTER...AND MOVING
  SOUTHEAST AT 35 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE PAGELAND...
  LANCASTER...KERSHAW...IRWIN...HEATH SPRINGS AND ELGIN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO 2 INCHES IN DIAMETER HAS BEEN REPORTED WITH THESE STORMS. 
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO 
PROTECT LIFE AND PROPERTY.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY MORNING FOR
CENTRAL SOUTH CAROLINA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM EDT SATURDAY EVENING FOR EAST CENTRAL GEORGIA.

&&

LAT...LON 3449 8001 3448 8006 3441 8021 3437 8019
      3440 8022 3438 8027 3436 8028 3433 8024
      3420 8043 3437 8075 3450 8089 3465 8090
      3470 8087 3479 8089 3487 8080 3482 8079
      3482 8038 3456 7990
TIME...MOT...LOC 2314Z 319DEG 39KT 3473 8080

$$

HC
1 follow-up statement
652 
WWUS52 KCAE 092345
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
745 PM EDT SAT APR 9 2011

SCC025-055-057-061-100000-
/O.CON.KCAE.SV.W.0025.000000T0000Z-110410T0000Z/
CHESTERFIELD SC-KERSHAW SC-LANCASTER SC-LEE SC-
745 PM EDT SAT APR 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR LEE...LANCASTER...KERSHAW AND CHESTERFIELD COUNTIES...

AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 7 MILES NORTHWEST
OF BETHUNE...OR 19 MILES NORTHEAST OF CAMDEN...MOVING SOUTHEAST AT 35
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCBEE
AND PATRICK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY MORNING FOR
CENTRAL SOUTH CAROLINA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM EDT SATURDAY EVENING FOR EAST CENTRAL GEORGIA.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3449 8001 3448 8006 3441 8021 3437 8019
      3440 8022 3438 8027 3436 8028 3433 8024
      3423 8040 3451 8078 3481 8070 3481 8037
      3456 7990
TIME...MOT...LOC 2344Z 315DEG 37KT 3447 8041

$$

HC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:32 PM EDT, 43 minutes earlier.

Area forecast discussion, Apr 9, 6:32 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
632 PM EDT SAT APR 9 2011

.SYNOPSIS...
A BACK DOOR FRONT WILL REMAIN STRETCHED ACROSS THE REGION THROUGH
TONIGHT...THEN GRADUALLY BECOME DIFFUSE SUNDAY. A FRONT WILL COME
THROUGH MONDAY NIGHT...FOLLOWED BY HIGH PRESSURE AND SEASONAL
TEMPERATURES FOR MID WEEK.

&&

.NEAR TERM /THROUGH SUNDAY/...
ACTIVITY CONTINUING DEVELOP IN THE NORTHERN PART OF THE FORECAST
AREA NEAR BACK DOOR COLD FRONTAL BOUNDARY. STRONG SHEAR AND SPC
RECENTLY ISSUED NEW TORNADO WATCH FOR UPSTATE AND CENTRAL SOUTH
CAROLINA. AIRMASS REMAINS UNSTABLE ACROSS REGION TO THE SOUTH OF
THE FRONTAL BOUNDARY. WILL ISSUE UPDATED PUBLIC PRODUCTS
REFLECTING RECENT CHANGES.

PREVIOUS DISCUSSION...
BACKDOOR COLD FRONT IS LOCATED ACROSS THE NORTH MIDLANDS AT 17Z.
TEMPERATURES IN THE UPPER 80S SOUTH OF THE FRONT AND 60S BEHIND
THE FRONT. MODELS STALL FRONT ACROSS CENTRAL SOUTH CAROLINA THIS
AFTERNOON...LIKELY A FOCUS FOR CONVECTION ALONG WITH A SEA BREEZE
FRONT ALREADY MOVING INLAND FROM THE NORTH COAST. WEAK SHORT WAVE
SEEN ON WATER VAPOR OVER NORTH GEORGIA PUSHING EAST WITH A FEW
LIGHT SHOWERS INTO UPSTATE SOUTH CAROLINA. STRONG SURFACE HEATING
AND MODERATE TO STRONG INSTABILITY WITH SURFACE BASED LI -6 TO -8
AND CAPE AROUND 2500 J/KG. MAIN CONCERN IS THE MESOSCALE
CONVECTIVE SYSTEM UPSTREAM ACROSS KENTUCKY...MOVING SOUTHEAST OVER
FLAT RIDGE AND POSSIBLY AFFECT REGION THIS EVENING...ESPECIALLY
NORTH MIDLANDS. LATEST SPC WRF MODEL HAS CONVECTION MOVING ACROSS
THE NORTH AND CENTRAL SOUTH CAROLINA THIS EVENING MAINLY AFTER
00Z. WILL CONTINUE HIGHER POPS TO THE NORTH AND LOWER POPS
CSRA...BUT SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED.

POPS DIMINISH OVERNIGHT AS THE UPPER RIDGE BUILDS AND MID LEVEL
HEIGHTS RISE. LAMP AND MOS SUGGESTING STRATUS DEVELOPMENT
OVERNIGHT...FOG POSSIBLE AS WELL ALTHOUGH HIGH CLOUDINESS MAY
INHIBIT FOG FORMATION.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
UPPER LEVEL RIDGE WILL SHIFT EAST INTO THE EASTERN CONUS SUNDAY.
NAM TAKES THE BACK DOOR FRONT FARTHER WEST THAN GFS LATE TONIGHT
AND SUNDAY MORNING...BEFORE BOTH APPEAR TO SHIFT IT EAST SOME AND
GRADUALLY WEAKEN IT DURING THE DAY. INDICATIONS OF MORNING
STRATUS EAST OF THE FRONT WITH GRADUAL CLEARING FROM WEST TO
EAST. NAM DRIER AND MORE STABLE THAN GFS FOR SUNDAY. MODELS
INDICATE ATMOSPHERE A LITTLE TOO DRY AND GENERALLY CAPPED FOR ANY
MENTION OF CONVECTION. UPPER LOW TO SHIFT EAST OVER THE ROCKIES
INTO THE CENTRAL PLAINS...THEN OPEN AND SHIFT INTO THE EASTERN
CONUS MON/TUE. FRONT PROGGED TO MOVE THROUGH OUR FA IN THE LATE
MON NT/TUE MORNING TIME FRAME. BREEZY SW WINDS POSSIBLE MONDAY
MAINTAINING WARM TEMPS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
HIGH PRESSURE TO BUILD IN BEHIND THE FRONT FOR WED/THU...AND PROVIDE
MORE SEASONAL TEMPERATURES. LATEST ECMWF OPERATIONAL RUN CUTS OFF AN
UPPER LOW NEAR OUR REGION WED NT/THU...WHILE GFS KEEPS THE PATTERN
PROGRESSIVE AND SHOWS TROUGH MOVING OFF TO OUR EAST. HPC APPEARS
TO PREFER THE MORE PROGRESSIVE SOLUTION. BOTH GFS/ECMWF BRING THE
NEXT UPPER TROUGH INTO THE MISS AND OHIO VALLEY AND CUT IT OFF
FRI. INCREASING MOISTURE AND POPS FOR OUR REGION FRI/SAT TIME
FRAME AS SYSTEM MOVES THROUGH.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
BACKDOOR FRONT MOVING INTO CENTRAL SOUTH CAROLINA AT 17Z. WINDS
VARIABLE ACROSS THE AREA THIS AFTERNOON. CUMULUS CLOUDS DEVELOPING
IN MODERATE TO STRONGLY UNSTABLE AIR MASS. WITH COLD FRONT IN THE
AREA...LIKELY FOCUS FOR AFTERNOON CONVECTION...INCLUDED A CB IN
CLOUD. A MESOSCALE CONVECTIVE SYSTEM WILL BE MOVING SOUTHEAST
ACROSS NORTH CAROLINA LATE THIS EVENING AND MAY IMPACT
REGION...ALTHOUGH BULK OF STRONG CONVECTION MAY STAY NORTH OF TAF
SITES...ESPECIALLY AGS/DNL. LATE TONIGHT...MVFR/IFR VISIBILITIES/CEILINGS
ARE BEING INDICATED BY LATEST GUIDANCE. CONTINUE TO INDICATE LOWER
VISIBILITIES AFTER MIDNIGHT.

EXTENDED AVIATION OUTLOOK...ANOTHER COLD FRONT TO CROSS THE REGION
MONDAY NIGHT...BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&

SYNOPSIS...
NEAR TERM...07
SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, Apr 9, 6:38 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
638 PM EDT SAT APR 9 2011

SCZ015-016-018-020>022-025>031-035>038-041-102245-
LANCASTER-CHESTERFIELD-MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-
EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-
ORANGEBURG-CALHOUN-CLARENDON-BAMBERG-
638 PM EDT SAT APR 9 2011

...TORNADO WATCH 115 IN EFFECT UNTIL 2 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

GAZ040-064-065-077-102245-
LINCOLN-COLUMBIA-RICHMOND-BURKE-
638 PM EDT SAT APR 9 2011

...SEVERE THUNDERSTORM WATCH 114 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

GAZ063-102245-
MCDUFFIE-
638 PM EDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Local storm report, Apr 9, 6:42 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
642 PM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             9 ENE LANCASTER         34.75N 80.62W
04/09/2011  E1.50 INCH       LANCASTER          SC   PUBLIC

            PUBLIC REPORTED 1.50 INCH HAIL THAT COVERED THE GROUND AT
            THE EXPRESS MART.

&&

VAUGHAN
Local storm report, Apr 9, 6:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
647 PM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             9 NNW LANCASTER         34.83N 80.85W
04/09/2011  E2.50 INCH       LANCASTER          SC   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTED TENNIS BALL SIZE HAIL 1 MILE
            SOUTH OF THE INTERSECTION OF STATE ROUTE 5 AND STATE
            ROUTE 75 NEAR VAN WYCK.

&&

VAUGHAN
Local storm report, Apr 9, 6:50 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
650 PM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             LANCASTER               34.72N 80.78W
04/09/2011  E1.00 INCH       LANCASTER          SC   PUBLIC

&&

DCM
Local storm report, Apr 9, 6:57 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
657 PM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             10 W PAGELAND           34.76N 80.56W
04/09/2011  E1.75 INCH       LANCASTER          SC   PUBLIC

            GOLF BALL SIZE HAIL COVERING THE GROUND REPORTED AT THE M
            AND R MINI MART.

&&

VAUGHAN
Local storm report, Apr 9, 7:01 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
701 PM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             PLEASANT VALLEY         35.00N  80.86W
04/09/2011  E2.00 INCH       LANCASTER          SC   PUBLIC

&&

EVENT NUMBER CAE1100013

TTH
Local storm report, Apr 9, 7:12 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
712 PM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             6 S JEFFERSON           34.57N 80.37W
04/09/2011  E1.75 INCH       CHESTERFIELD       SC   PUBLIC

            PUBLIC REPORTED HAIL UP TO GOLF BALL SIZE AT THE EZ QUICK
            MART.

&&

VAUGHAN

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 5:30 PM EDTSevere Thunderstorm WarningCAEChesterfield, Lancaster60 min
Apr 9, 6:01 PM EDTTornado WarningCAELancaster44 min
Apr 9, 6:31 PM EDTSevere Thunderstorm WarningCAEChesterfield, Lancaster44 min
Apr 9, 6:41 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster49 min
Apr 9, 7:51 PM EDTAreal Flood AdvisoryCAEChesterfield, Kershaw, Lancaster114 min
Apr 9, 7:58 PM EDTSevere Thunderstorm WarningCAELee, Sumter47 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.